Product Description & Reviews
Effective Allergy Relief When You Need It!® Diphenhydramine HCI 25mg | Antihistamine Sneezing Itchy, Watery Eyes Runny Nose Itchy Throat Ultratab®* Allergy Tips Close the Windows Keep your windows closed to help keep allergens on the outside. If it gets warm, use on air-conditioner. Change Your Clothes If you've worn it outside, don't wear it inside. that way avoid spreading allergens around your home. Take Off Your Shoes Leave your shoes at the front door to avoid tracking dust and allergens into the home. 1-877-717-2824 Made in Japan *small tablet size Active Ingredients: Diphenhydramine HCI (25mg) (Antihistamine) Inactive Ingredients: Carnauba Wax, Croscarmellose Sodium, D&C Red No. 27 Aluminum Lake, Dibasic Calcium Phosphate, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Titanium Dioxide. Take every 4 to 6 hours, or as directed by a doctor; do not take more than 6 times in 24 hours. Adults and children 12 years and over: 1 to 2 tablets. Children 6 to under 12 years: 1 tablet. Children under 6 years: do not use. Store between 68-77°F (20-25°C). Avoid high humidity. Protect from light.
Features & Highlights
- Product of Benadryl
- Pack of 12
Have questions about this item, or would like to inquire about a custom or bulk order?
If you have any questions about this product, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.